UCL Discovery
UCL home » Library Services » Electronic resources » UCL Discovery

A note on doubly nonlinear SPDEs with singular drift in divergence form

Marinelli, C; Scarpa, L; (2018) A note on doubly nonlinear SPDEs with singular drift in divergence form. Rendiconti Lincei-Matematica e Applicazioni , 29 (4) pp. 619-633. 10.4171/RLM/825. Green open access

[thumbnail of Lincei.pdf]
Preview
Text
Lincei.pdf - Accepted version

Download (345kB) | Preview

Abstract

We prove well-posedness for a class of second-order SPDEs with multiplicative Wiener noise and doubly nonlinear drift of the form − div γ(∇·) + β(·), where γ is the subdifferential of a convex function on R d and β is a maximal monotone graph everywhere defined on R, on which neither growth nor continuity assumptions are imposed.

Type: Article
Title: A note on doubly nonlinear SPDEs with singular drift in divergence form
Open access status: An open access version is available from UCL Discovery
DOI: 10.4171/RLM/825
Publisher version: https://doi.org/10.4171/RLM/825
Language: English
Additional information: This version is the author accepted manuscript. For information on re-use, please refer to the publisher’s terms and conditions.
Keywords: Stochastic PDEs, monotonicity, divergence-form equations
UCL classification: UCL
UCL > Provost and Vice Provost Offices > UCL BEAMS
UCL > Provost and Vice Provost Offices > UCL BEAMS > Faculty of Maths and Physical Sciences
UCL > Provost and Vice Provost Offices > UCL BEAMS > Faculty of Maths and Physical Sciences > Dept of Mathematics
URI: https://discovery.ucl.ac.uk/id/eprint/10066635
Downloads since deposit
44Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item